MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-02-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Implant Pain (4561)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 204-04-33 - trapezoid tibial tray sz 3f/3t, (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm, (b)(6) 204-70-00 - tibial stem ext.Screw, (b)(6) 200-02-35 - three peg patella 35mm, (b)(6) 244-23-13 - optetrak hi-flex tibial insert sz 3 13mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 181 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear and severe pain.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Report numbers: 1038671-2024-01115, 1038671-2024-03043, 1038671-2024-03056 this follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, bone fracture, tibial loosening, and failure of the cement to secure to femoral component, leading to femoral loosening.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20049072
Report Number1038671-2024-03044
Device Sequence Number20816620
Product Code JWH
UDI-Device Identifier10885862063786
UDI-Public10885862063786
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2013
Device Catalogue Number244-02-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale